caelyx carbo sickness

I am on my 5th regime of chemo ,this time it is caelyx carbo.

I have been finding it very hard going . With all the other chemos I recovered

after about 4 days but this one knocks me out for a week and I do not feel that great for the 3 weeks after, then its more chemo.The worst thing is feeling sicky for a lot of the time.

Have any other ladies had this feeling while on caelyx carbo.

Thank you Georgiex

10 Replies

  • Hi Gina.

    I'm about to have number 4 of this regime Thursday, and yes I have felt exactly the same. I tell myself that along with the heat we have had here in Suffolk and my continual hot flushes have contributed to how I'm feeling. I discussed the anti sickness meds yesterday and mine have been changed to something stronger. Everyone tells me that I expect too much, but I find it very frustrating not being able to do things and feeling wiped out all the time. I do try to remind myself that I am over the half way hump though.

    Best of luck Gina try to stay strong. Kris x

  • Thank you Kris. I too will be having number 4 on Friday . The thought of the weekend and days afterwards feeling so ill brings me to tears but as you say I must stay strong. Very best of luck to you too.xxxxx

  • Hi , would you mind me asking what new sickness Meds they have give you to try please . I usually cope without but I think I may need help with this mix (carbo/caelyx)

    thankyou xx

  • Hi Georgie

    I've had three Carbo Caelyx and each time I've felt nauseous and poisoned for about 10 days, after which I just feel really tired. On the last week I feel better, but as you say, you then have the next one looming up - it's hard work! Hopefully it's doing its job though, and will be worth it xxx

  • Hi Georgie, I have just had my 1st carbo/caelyx 12 days ago and have felt the same but also had headaches , problem with me is I have reactions to antie sickness, so I only have ondrandsol on 1 St day and steroids only for the following three . I was not to bad when on carbo /tax and then had carbo/ gem /avastin as long as I was eating little and often but carbo/ caelyx I'm struggling with.

    Peanut 2 ,would you mind me asking what new anti sickness they have given you ? I may be able to try them xx


  • Hi, I'm on the same regime, had 3 and scan, 4th on the 28th. Sorry to hear you have not been good on it, I guess I have been lucky so far.

    The first one was the worse with sicky and tired and I found wearing acupuncture bands which I bought at the hospital ( for my last chemo) a great help, you need to readajust them to make sure they are in the right spot.

    But the last two have not been so bad. The worse thing I have found is that it hits the digestive tract and with a hiatus hernia it's probably worse, indigestion, gas about a week on, then about 9/10 days I get pain and twinges over my liver (have some tumours there) and gas.

    And lots of neuropathy , burning, tingling on my feet.

    But overall I have got better as the weeks go by and have remained on my feet and out and about, so fingers crossed.

    It affects us all differently but let's hope it's doing it's job and we are both half way through, and we get good results.

    Hang on in there, best wishes. Trix

  • Hi ladies sorry only just seen your post. The new anti sickness is called cyclizine was told I am only allowed one tablet three times a day .

    Lance When I went to collect these meds from the hospital pharmacy I had quite a chat with the pharmacist who told me their are many options with anti sickness meds and if these don't work say so. Maybe asking your oncologist and pharmacist to look at it again . Good luck x

  • Thankyou peanut2 , I see my oncologist on the 28th of August and will ask about Meds again . Gina I hope your doing ok and thanks for starting this post I'm finding it very helpful . Trix70 ,I seem to be like you as well it is causing me gas ,very uncomfortable but at least I now know it is more than likely it is the chemo ,as I do have a thickening on my bowel and was worried that it had got much worse and casing the gas and pain .

    Like we all say, let's hope it is worth it all and we get some good results xxxxx

  • Hi I have just finished 6 months of this but had to get it reduced as bloods took 5 weeks to come ok to start next one. I found with this Chemo was feeling sick most of time so it must affect you this way. Been off it for a month now and feeling fine still not got appetite back and waiting to see occ to see what is next my tumours reduced so it has worked but will need more treatment, so enjoying my Chemo free days till next treatment. Hope you start feeling better and keep taking anti sickness tablets as these really help.

  • Hi Georgie, I too find caelyx tougher. Taxol was vile for leg pains but I recovered about a week later and could have a 'normal' two weeks. I don't seem to come round from caelyx at all...nausea and really bad fatigue. Cannot get legs to work (like jelly) and get our of breath. Hope this helps you to know you are not suffering alone lol Tracy

You may also like...